Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

Some properties of Multiplication Operators acting on Banach spaces of measurable functions

Ramos Fernández, Julio C. (2016) Some properties of Multiplication Operators acting on Banach spaces of measurable functions. Boletín de Matemáticas, 23 (2). pp. 221-237. ISSN 2357-6529

Texto completo

[img]
Vista previa
PDF - Versión Publicada
Available under License Creative Commons Attribution.

361kB

URL oficial: https://revistas.unal.edu.co/index.php/bolma/artic...

Resumen

The purpose of this article is to survey the recent results about the properties of multiplication operators acting on Banach spaces of measurable functions. Most of them was presented by the author in a conference held in Bogotá 2016, on the occasion of celebrating the "IV UN Encuentro de Matemáticas" at the "Universidad Nacional de Colombia".

Tipo de documento:Artículo - Article
Palabras clave:Multiplication Operator, measurable functions, Kothe spaces
Temática:5 Ciencias naturales y matemáticas / Science > 51 Matemáticas / Mathematics
Unidad administrativa:Revistas electrónicas UN > Boletín de Matemáticas
Código ID:60692
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :28 Noviembre 2017 19:36
Ultima modificación:28 Noviembre 2017 19:36
Ultima modificación:28 Noviembre 2017 19:36
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Registry of Open Access Repositories OpenDOAR Metabiblioteca BDCOL OAIster Red de repositorios latinoamericanos DSpace BASE Open archives La referencia Colombiae Open Access Theses and Dissertations Tesis latinoamericanas CLACSO
Este sitio web se ve mejor en Firefox